# SDR IPXA2022051181975

- Difficulty date: April 29, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 65,206 hours, 15,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ANB7180125
- Condition: Cracked
- Location: L/H Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:1CL/H MLG WHEEL WELL FWD CORNER CUTOUT HAS A WEB THAT IS CRACKED.REMOVED AND REPLACED THE CRACKED WEB IAW SRM 51-35-01 (MINOR)
